# SDR SWAA2021101829649

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 58,699 hours, 34,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231XF FWD CORNER DELAMINATED, FOUND FWD CORNER UPPER SURFACE TO HAVE PULLED FIBERS AND ALSO FOUND MULTIPLE OTHER AREAS OF UPPER SURFACE WITH PULLED FIBERS AND IS REPAIRABLE IAW SRM 53-00-50-2R-0, REPAIR GENERAL, TABLE 201, REPAIR 1.  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1, STEPS 3A, C, E, F.   REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD 231XF IAW SRM 53-00-50-2R-0 REPAIR GENERAL SRM 53-00-50-2R-1 REPAIR 1. TAP TESTED GOOD OK.
